# SDR 07FDEA03273

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53771417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO DOOR SILL BEAM, BETWEEN FRAME 20A-25A, STRG 43-44 RT REPAIR PERFORMED BY CUT THE UPPER FLANGE OF CORNER FITTING AT C24 AND   INSTALLING REPAIR ANGLE IAW EA 6-5313-99224 AND RAS/DABRE/7006397/2006 ISSUE A.
